MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II AUI STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II AUI STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETUF2314C102E
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Codes Death (1802); Occlusion (1984)
Date of Event 09/06/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
Other relevant device(s) are: catalog # etlw1610c93e, serial number: (b)(4), use by date 2019-01-23 and (b)(4).A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii aui stent graft system was implanted in a patient for the endovascular treatment of a 60mm in diameter abdominal aortic aneurysm.It was reported that the patient presented emergently.The stent graft was thrombosed so an intervention was performed to explant the graft.During the secondary procedure, the patient expired from hyperkalemia and rhabdomyolysis.Per the physician, the patient was a heavy smoker that continued to smoke post graft implant which most likely caused the thrombosis.

Brand Name
ENDURANT II AUI STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway ie
MDR Report Key6899952
Report Number2953200-2017-01518
Device Sequence Number1183164
Product Code MIH
UDI-Device Identifier00643169232556
UDI-Public00643169232556
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/07/2018
Device Model NumberETUF2314C102E
Device Catalogue NumberETUF2314C102E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2017
Initial Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Required Intervention;
Patient Age59 YR